# SDR 06FDEA2154

- Difficulty date: June 1, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LEADING EDGE CAVITY AT APPROX STA XORS 527, BEADED DOUBLER FOUND CRACKED AT FASTENER HOLES.  COMPLIED WITH FEDEX E.A. 1-5730-99671, TITLE: WINGS - LEADING EDGE   BEADED   DOUBLER - PERMANENT REPAIR. THIS REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
